# SDR USAA950642

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446259
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1120 - UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  FLIGHT RETURNED TO BWI WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR ACTUATOR.  (W)
